Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal

Posted by claire 7 on June 15, 2000, at 10:28:43

In reply to Re: withdrawal, posted by Kelli on June 15, 2000, at 1:06:59

These sound like normal withdrawal symptoms. You're NOT going crazy. And the symptoms WILL go away. But stopping at 37.5 seems too abrupt to me. Try splitting that in half again for a week or so, then taking that amount (18mg approx) every other day for another week. You may still have withdrawal symptoms, but they won't be as severe. And they will eventually go away. Good luck.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:claire 7 thread:13781